# SDR F3LA2011063000659

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 32,956 hours, 15,759 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 6423802523
- Part serial: 4101001
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 22652; NR 2 ENGINE HAS LIGHTNING STRIKE AT THE 4 O'CLOCK POSITION. REPAIRED  NR 2 ENGINE OTBD THRUST REVERSER AT THE 4 O'CLOCK POSITION IAW CMM 54-30-00, REPAIR NR 13.
